# SDR 2008UALA01272

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY, AFT LAV SERVICE PANEL PAN, SURFACE CORRODED AROUND DUMP HOSE FLANGE CONNECTION.  MAJOR REPAIR ACCOMPLISHED: REMOVED & INSTALLED NEW INNER PAN DOUBLER & BRACKETS.
